Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
APPROXIMATE ANALYSIS OF STOCHASTIC DIFFERENTIAL-EQUATIONS WITH PIECEWISE POLYNOMIAL SYSTEM FUNCTIONS
Autore:
SOBIECHOWSKI C; SPERLING L;
Indirizzi:
UNIV MAGDEBURG,INST MECH,UNIV PL 2 D-39106 MAGDEBURG GERMANY
Titolo Testata:
Zeitschrift fur angewandte Mathematik und Mechanik
, volume: 77, anno: 1997, supplemento:, 2
pagine: 679 - 680
SICI:
0044-2267(1997)77:<679:AAOSDW>2.0.ZU;2-H
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
2
Recensione:
Indirizzi per estratti:
Citazione:
C. Sobiechowski e L. Sperling, "APPROXIMATE ANALYSIS OF STOCHASTIC DIFFERENTIAL-EQUATIONS WITH PIECEWISE POLYNOMIAL SYSTEM FUNCTIONS", Zeitschrift fur angewandte Mathematik und Mechanik, 77, 1997, pp. 679-680

Abstract

We briefly discuss the approximate analysis of nonlinear stochastic dynamical systems based on quasimomentum expansions (cf. [2]) of the probability density function of the system response. Using the Fokker-Planck equation, a system of linear equations can be deduced, that describes the expansion coefficients. The method can be applied to externalas well as parametrical excitation and is also suitable to produce approximations for power spectral density and covariance functions.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 23/09/20 alle ore 22:10:11